# SDR CALA2017012900194

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2101253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME BS 742 SHEAR TIES LBL 8 IN THE AREA AFT OF FWD CARGO. REMOVED SHEAR TIE AT STA 742 LBL8 IAW SRM 51-40-02(4) FIG 8. LOCATED AND DRILLED IAW SRM 51-20-01(4) FIG 2. TREATED AND PRIMED IAW SRM 51-20-02. TOP COAT IAW AMM 51-21-10-307-033, INSTALLED -253 SHEAR TIE IAW SRM 51- 40-02(4) FIG 3/4.
